# SDR P9RA20040057

- Difficulty date: December 20, 2004
- Submitted: December 22, 2004
- Operation: Air carrier
- Aircraft: N720TW
- Make and model: Boeing 757231
- Aircraft serial: 30319
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 61571127
- Part serial: A9605
- Condition: Unlatched
- Location: L4 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CCS GATE, L4 DOOR INADVERTANTLY OPENED IN THE ARMED POSITION.  SLIDE DID NOT INFLATE AS CREW MEMBER REACTED AND HELD DOOR TOWARDS THE CLOSED POSITION.  THE SLIDE DID SEPARATE FROM THE DOOR.  POWER ASSIST BOTTLE DISCHARGED.  MAINTENANCE REINSTALLED L4 DOOR SLIDE IAW MM.  OPS CHECK OF SYSTEM NORMAL.  REMOVED AND REPLACED POWER ASSIST BOTTLE.
